# SDR DXTA2024111401128

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 2,220 hours, 1,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE DIFFICULT TO OPEN AND CLOSE.  DOOR HANDLE BINDS MIDWAY WHEN OPENING AND CLOSING THE DOOR FROM INSIDE AND OUTSIDE THE AIRCRAFT. CORRECTIVE ACTION; FOUND AFT UPPER AND MIDDLE CABIN DOOR LATCH STRIKER PLATE ECCENTRICS LOOSE CAUSING THE DOOR TO BIND. RESECURED TO WHERE WE CAN OPEN AND CLOSE THE DOOR WITHOUT BINDING. VERIFIED MAIN CABIN DOOR ADJUSTMENTS AND RIGGING WAS WITHIN LIMITS NO DEFECTS NOTED, PERFORMED OPERATRIONAL CHECKS SEVERAL TIMES TO VERIFY DOOR WOULD OPEN AND CLOSE SMOOTHLY. CLEANED, INSPECTED AND LUBRICATED DOOR, PINS, ETC AND VERIFIED CAS MESSAGE INDICATED OPEN AND CLOSE IN THE COCKPIT. MANUALLY OPENED AND CLOSED PAX DOOR FROM THE INSIDE, DOOR HANDLE OPERATED SMOOTHLY WITH NO BINDING. ALL WORK PERFORMED IAW CE700 AMM 52-10-00
